Alert archive / North Carolina / Wind Chill Advisories in 2017

Wind Chill Advisory 1, NWS Raleigh, NC

January 8, 201714 counties in North Carolina

NWS Raleigh, NC issued this wind chill advisory at Jan 8, 2017, 4:02 AM EST for 14 counties in North Carolina. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2017, 4:02 AM EST (09:02 UTC)
Expired
Jan 8, 2017, 9:52 AM EST
In force
6 hr
Issued by
NWS Raleigh, NC

Counties Alamance County, NC, Chatham County, NC, Davidson County, NC, Durham County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Vance County, NC, Wake County, NC, Warren County, NC

The radar

The Raleigh/Durham radar (KRAX), 73 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 9.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2017-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2017-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -146 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1876 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
-146 m²/s²
0-3 km storm-relative helicity
-53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

552 
WWUS42 KRAH 080902
WSWRAH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
402 AM EST SUN JAN 8 2017

...DANGEROUSLY COLD WIND CHILL READINGS THROUGH NOON TODAY ACROSS
THE PIEDMONT...

...LINGERING ICE AND SNOW WILL BE A REMAINING HAZARD CREATING DANGEROUS
TRAVEL AND WALKING CONDITIONS THROUGH TUESDAY...

.AN ARCTIC AIRMASS WILL BUILD INTO THE AREA THROUGH MONDAY... THEN
LINGER INTO TUESDAY MORNING. WIND CHILL READINGS WILL BE AROUND
ZERO THROUGH NOON TODAY. ACTUAL TEMPERATURES WILL REMAIN WELL
BELOW FREEZING THROUGH TUESDAY MORNING. SNOW AND ICE COVERED 
ROADS WILL REMAIN A HAZARD THROUGH MID-WEEK. 

NCZ007>010-021>026-038>041-082200-
/O.NEW.KRAH.WC.Y.0001.170108T0902Z-170108T1700Z/
/O.CON.KRAH.WW.Y.0002.000000T0000Z-170110T1700Z/
PERSON-GRANVILLE-VANCE-WARREN-FORSYTH-GUILFORD-ALAMANCE-ORANGE-
DURHAM-FRANKLIN-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL...
OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA...
WISE...AFTON...WARRENTON...LAKE GASTON...PFAFFTOWN...
STANLEYVILLE...WINSTON-SALEM...GREENSBORO...LAKE TOWNSEND...
HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL...CARRBORO...
BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT...INGLESIDE...
LOUISBURG...FRANKLINTON...LEXINGTON...THOMASVILLE...ASHEBORO...
ULAH...ARCHDALE...TRINITY...HASTY...SILER CITY...BYNUM...
MONCURE...PITTSBORO...RALEIGH...CARY
402 AM EST SUN JAN 8 2017

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON EST TODAY...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST
TUESDAY...

* LOCATIONS...THE PIEDMONT OF NORTH CAROLINA INCLUDING THE TRIAD
  AND TRIANGLE AREAS. 

* TIMING...THROUGH NOON FOR WIND CHILL READINGS. 

* IMPACTS...BITTER WIND CHILLS MAY PRODUCE FROSTBITE WITH
  PROLONGED EXPOSURE TO THE COLD. SNOW AND ICE COVERED ROADS...
  HAZARDOUS SLICK ROADS AND WALKWAYS.

* WINDS...NORTHWEST AT 10 TO 15 MPH. 

* TEMPERATURES... WILL REMAIN WELL BELOW FREEZING THROUGH NOON
  TUESDAY... AND WILL APPROACH RECORD LOWS TONIGHT.

* WIND CHILL...5 BELOW ZERO TO 5 ABOVE ZERO THROUGH NOON. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND BRISK WINDS 
WILL COMBINE TO GENERATE DANGEROUSLY LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN. IF YOU MUST VENTURE OUTDOORS, MAKE SURE YOU WEAR A HAT
AND GLOVES. 

UNNECESSARY TRAVEL IS DISCOURAGED. IF YOU MUST DRIVE...SLOW
DOWN...LEAVE PLENTY OF FOLLOWING DISTANCE...AND EXERCISE EXTREME
CAUTION. WHEN WALKING... BE EXTRA CAREFUL AS BLACK ICE MAY BE
HARD TO DETECT.

&&

$$

NCZ011-027-028-042-043-073>078-083>086-088-089-082200-
/O.CON.KRAH.WW.Y.0002.000000T0000Z-170110T1700Z/
HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-
LEE-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROANOKE RAPIDS...NASHVILLE...AVENTON...
RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...SMITHFIELD...
CLAYTON...FLOWERS...SELMA...BENSON...COATS CROSSROADS...
NEW HOPE...WILSON...ALBEMARLE...PLYLER...TROY...BISCOE...
MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO...SOUTHERN PINES...
PINEHURST...ABERDEEN...EAGLE SPRINGS...SEVEN LAKES...CUMNOCK...
GUM SPRINGS...SANFORD...TRAMWAY...DUNN...ANDERSON CREEK...
TIMBERLAKE...DUNCAN...ERWIN...ANGIER...LILLINGTON...GOLDSBORO...
WADESBORO...POLKTON...ROCKINGHAM...HAMLET...EAST ROCKINGHAM...
LAUREL HILL...LAURINBURG...ANTIOCH...ASHLEY HEIGHTS...RAEFORD...
ROCKFISH...SILVER CITY...FAYETTEVILLE...FORT BRAGG...CLINTON
402 AM EST SUN JAN 8 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST
TUESDAY...

* LOCATIONS AND TIMING...TRAVEL WILL REMAIN HAZARDOUS ACROSS THE
  REGION... ESPECIALLY ON RURAL AND UNTREATED ROADS... AND IN
  NEIGHBORHOODS THROUGHOUT THE REGION TODAY THROUGH MONDAY NIGHT. 

* TEMPERATURES... FREEZING TEMPERATURES WILL CONTINUE THROUGH
  MONDAY... WITH LOWS TONIGHT AROUND 10 TO 15. 

* IMPACT...PATCHY ICE AND BLACK ICE WILL POSE A HAZARD FOR THOSE
  DRIVING OR WALKING IN AREA NEIGHBORHOODS AND EVEN ON SOME RURAL
  ROADS INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

UNNECESSARY TRAVEL IS DISCOURAGED...ESPECIALLY DURING THE
OVERNIGHT AND EARLY MORNING HOURS. SLOW DOWN...LEAVE PLENTY OF
FOLLOWING DISTANCE...AND EXERCISE EXTREME CAUTION IF YOU DO DRIVE. 
THOSE WALKING SHOULD BE EXTRA CAREFUL AS BLACK ICE MAY BE TOO HARD
TO DETECT. 

&&

$$

PWB
1 follow-up statement
086 
WWUS42 KRAH 081452 AAA
WSWRAH

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
952 AM EST SUN JAN 8 2017

...DANGEROUS TRAVEL CONDITIONS EARLY THIS WEEK...

.AN ARCTIC AIRMASS IN PLACE OVER THE REGION WILL RESULT IN SUB-
FREEZING TEMPERATURES THROUGH TUESDAY MORNING. ACCUMULATIONS OF
SNOW AND SLEET ON AREA ROADS WILL BE SLOW TO MELT...RESULTING IN
A PROLONGED PERIOD OF HAZARDOUS TRAVEL CONDITIONS...PARTICULARLY
ALONG AND NORTH OF THE INTERSTATE 85 CORRIDOR.

NCZ007>010-021>026-038>041-091030-
/O.CAN.KRAH.WC.Y.0001.000000T0000Z-170108T1700Z/
/O.CON.KRAH.WW.Y.0002.000000T0000Z-170110T1700Z/
PERSON-GRANVILLE-VANCE-WARREN-FORSYTH-GUILFORD-ALAMANCE-ORANGE-
DURHAM-FRANKLIN-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL...
OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA...
WISE...AFTON...WARRENTON...LAKE GASTON...PFAFFTOWN...
STANLEYVILLE...WINSTON-SALEM...GREENSBORO...LAKE TOWNSEND...
HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL...CARRBORO...
BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT...INGLESIDE...
LOUISBURG...FRANKLINTON...LEXINGTON...THOMASVILLE...ASHEBORO...
ULAH...ARCHDALE...TRINITY...HASTY...SILER CITY...BYNUM...
MONCURE...PITTSBORO...RALEIGH...CARY
952 AM EST SUN JAN 8 2017

...THE WIND CHILL ADVISORY HAS BEEN CANCELLED...
 
...A WINTER WEATHER ADVISORY FOR HAZARDOUS TRAVEL CONDITIONS REMAINS
IN EFFECT UNTIL NOON EST TUESDAY...

* LOCATION AND TIMING...TRAVEL WILL REMAIN DANGEROUS IN CENTRAL
  NORTH CAROLINA THROUGH TUESDAY MORNING...PARTICULARLY ALONG AND
  NORTH OF THE INTERSTATE 85 CORRIDOR WHERE THE GREATEST ACCUMULATIONS
  OF SNOW AND SLEET WERE OBSERVED.

* IMPACTS...AN ELEVATED RISK OF MOTOR VEHICLE ACCIDENTS...INJURIES
  AND DEATHS DUE TO A PROLONGED PERIOD OF HAZARDOUS TRAVEL
  CONDITIONS ASSOCIATED WITH LINGERING SNOW...SLEET AND ICE ON
  AREA ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

UNNECESSARY TRAVEL IS DISCOURAGED...ESPECIALLY DURING THE
OVERNIGHT HOURS. IF YOU ABSOLUTELY MUST DRIVE...SLOW DOWN...LEAVE
PLENTY OF FOLLOWING DISTANCE...AND EXERCISE EXTREME CAUTION...
PARTICULARLY AT INTERSECTIONS AND ON HIGHWAY ONRAMPS AND OFFRAMPS
WHERE ACCIDENTS ARE MORE LIKELY TO OCCUR.

&&

$$

NCZ011-027-028-042-043-073>078-083>086-088-089-091030-
/O.CON.KRAH.WW.Y.0002.000000T0000Z-170110T1700Z/
HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-
LEE-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROANOKE RAPIDS...NASHVILLE...AVENTON...
RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...SMITHFIELD...
CLAYTON...FLOWERS...SELMA...BENSON...COATS CROSSROADS...
NEW HOPE...WILSON...ALBEMARLE...PLYLER...TROY...BISCOE...
MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO...SOUTHERN PINES...
PINEHURST...ABERDEEN...EAGLE SPRINGS...SEVEN LAKES...CUMNOCK...
GUM SPRINGS...SANFORD...TRAMWAY...DUNN...ANDERSON CREEK...
TIMBERLAKE...DUNCAN...ERWIN...ANGIER...LILLINGTON...GOLDSBORO...
WADESBORO...POLKTON...ROCKINGHAM...HAMLET...EAST ROCKINGHAM...
LAUREL HILL...LAURINBURG...ANTIOCH...ASHLEY HEIGHTS...RAEFORD...
ROCKFISH...SILVER CITY...FAYETTEVILLE...FORT BRAGG...CLINTON
952 AM EST SUN JAN 8 2017

...A WINTER WEATHER ADVISORY FOR HAZARDOUS TRAVEL CONDITIONS REMAINS
IN EFFECT UNTIL NOON EST TUESDAY...

* LOCATION AND TIMING...TRAVEL WILL REMAIN DANGEROUS IN CENTRAL
  NORTH CAROLINA THROUGH TUESDAY MORNING...PARTICULARLY ALONG AND
  NORTH OF THE INTERSTATE 85 CORRIDOR WHERE THE GREATEST ACCUMULATIONS
  OF SNOW AND SLEET WERE OBSERVED.

* IMPACTS...AN ELEVATED RISK OF MOTOR VEHICLE ACCIDENTS...INJURIES
  AND DEATHS DUE TO A PROLONGED PERIOD OF HAZARDOUS TRAVEL
  CONDITIONS ASSOCIATED WITH LINGERING SNOW...SLEET AND ICE ON
  AREA ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

UNNECESSARY TRAVEL IS DISCOURAGED...ESPECIALLY DURING THE
OVERNIGHT HOURS. IF YOU ABSOLUTELY MUST DRIVE...SLOW DOWN...LEAVE
PLENTY OF FOLLOWING DISTANCE...AND EXERCISE EXTREME CAUTION...
PARTICULARLY AT INTERSECTIONS AND ON HIGHWAY ONRAMPS AND OFFRAMPS
WHERE ACCIDENTS ARE MORE LIKELY TO OCCUR.

$$

VINCENT

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this wind chill advisory went out at Jan 8, 3:11 AM EST, 51 minutes earlier.

Area forecast discussion, Jan 8, 3:11 AM EST, 51 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
311 AM EST Sun Jan 8 2017

.SYNOPSIS...
Arctic high pressure will build across the region through Monday
night, then move off the coast Tuesday. A warm front will approach
from the south late Wednesday and Wednesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 245 AM Sunday...

...Bitterly cold through Monday night...

A wind chill advisory will be issued for wind chill readings around
zero through noon today in NW Piedmont and 0 to 5 degrees
into the NE Piedmont.

Winter Weather Advisories for ice and black ice continue in effect.

Bitterly cold air will continue over the region today and tonight. It
will be reinforced by a secondary cold frontal passage today. Even
with full sunshine, highs today will hold in the 20s, except for
lower 30s near the NC/SC border.

The main hazard this this morning will be wind chill forecasts.
Current projections indicate wind chill readings should range
around zero at times through noon today, in the NW Piedmont including
the Triad communities. NW winds at 10-15 mph with temperatures in the
teens through noon expected. Wind chill values of 0 to 5 in the NE
Piedmont including the Triangle area expected through noon, with
actual temperatures reaching 20 by around noon.

The strong high pressure (1042-1043 MB) will move overhead tonight.
With plenty of snow expected on the ground (4+ inches) over much
of the W-N Piedmont into the far northern Coastal Plain, the colder
statistical guidance is preferred (which in this case is the GFS
MOS - which has been indicating some sub-zero readings for several
runs).

A couple of caveats suggest forecasting a large range in lows tonight
in the snow covered areas. There will be some melting along the south
facing areas this afternoon, including around the official observing
sites, and more importantly the fact that the official observing
sites are at urban airport locations such as Greensboro, for
example. Another may be some increase in high clouds late, but this
should not be a factor. Expect rural areas to fall into the range of
5 below to zero, with most urban areas around 5 degrees. In areas to
the south and east that have little snow cover - a blend of the
guidance looks in order. Expect readings of 10-15 in the SE.

See the record lows at the official sites below.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
As of 245 AM SUNDAY...

Ample sunshine Monday will be slow to warm the potential record
cold start in many areas. Winds will be light under the high
pressure, yet highs should still only reach the upper 20s and
lower 30s over the Triad and Triangle, and 36-37 or so in the
FAY to GSB areas. Some increase in high clouds again expected
by Monday night. This will aid in helping prevent exceptional
radiational cooling to some extend (if there is enough of an
increase). Also a light SW flow a top the surface will set up
with a huge temperature inversion expected. Lows still may
fall to 10 or lower in the snow covered areas, with teens to
lower 20s SE.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 310 AM SATURDAY...

The large pattern change from record cold to near record warmth
is expected late week. Lows may stay above 50 by late week, a rise
of 50 degrees for some! Very typical of LA NINA winters in our
region.

The pattern change to warmer will begin Tuesday, but may be
slowed by thickening clouds a top the snow covered ground NW.
Highs may stay in the 30s again Tuesday for the NW, but
reach near 50 in the SE. The main warm front will lift up west
of the Mountains mid-week with rain chances there. However,
plenty of cloudiness and melting snow NW will temper the
warming Wed-Thu - aided by warming overnight lows into the 40s
and even 50s by Thu-Sat.

Expect high temps Wednesday well range from around 50/lower 50s far
NW to the lower to mid 60s SE. High temps Thursday and Friday look
to be well above normal in the 60s, with possibly even some 70s.
Questions return by Saturday depending on the timing of a back door
cold front. For now will trend highs downward a bit, a lean more
towards the ECMWF (which has show the back door cold front making
into our area by at least Saturday for several consecutive runs).
This yields high temps ranging from the upper 50s north to the lower
to mid 60s south, with a low end chance/slight chance for some
showers.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
As of 1230 AM Sunday...

VFR conditions will continue with high pressure through Tuesday.

Outlook: Return flow around the arctic high, once the high moves
offshore late Tuesday, will yield a chance of low stratus and/or
fog Wednesday morning.

&&

.CLIMATE...
Upcoming record daily minimum temperatures...

Greensboro (KGSO)
January 8...6 set in 2015
January 9...2 set in 1970

Raleigh/Durham (KRDU)
January 8...7 set in 1970
January 9...0 set in 1970

Fayetteville (KFAY)
January 8...13 set in 2015
January 9... 9 set in 1970

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until noon EST Tuesday for NCZ007>011-
021>028-038>043-073>078-083>086-088-089.
Wind Chill Advisory Piedmont through noon today.
&&

SYNOPSIS...MWS/Badgett
NEAR TERM...Badgett
SHORT TERM...Badgett
LONG TERM...BSD/Badgett
AVIATION...Badgett
CLIMATE...RAH
Hazardous weather outlook, Jan 7, 3:57 PM EST, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
357 PM EST SAT JAN 7 2017

NCZ007>011-021>028-038>043-073>078-083>086-088-089-081000-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
357 PM EST SAT JAN 7 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

TRAVEL CONDITIONS WILL REMAIN TREACHEROUS TONIGHT IN MANY AREAS,
AS CONSIDERABLE SNOW AND SLEET WILL STAY ON THE ROADS THROUGH
TONIGHT, AND ANY WET AREAS ON THE ROADS WILL REFREEZE OVERNIGHT.

WIND CHILL VALUES WILL PLUNGE INTO THE SINGLE DIGITS TONIGHT,
DROPPING TO AS LOW AS MINUS 5 TO PLUS 5. ANYONE OUT TODAY IS
ENCOURAGED TO DRESS WARMLY, COVERING ALL EXPOSED SKIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

VERY COLD TEMPERATURES WILL KEEP ROADS AND SIDEWALKS SNOWY AND ICY
THROUGH AT LEAST TUESDAY MORNING.

WIND CHILLS WILL STAY IN THE TEENS SUNDAY, AND WILL AGAIN DROP TO
THE MINUS 5 TO PLUS 5 RANGE SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Chill Advisories in North Carolina, 2017Every wind chill advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.